MAUDE Adverse Event Report: SMITHS MEDICAL INTERNATIONAL, LTD. PORTEX; TUBE TRACHEOSTOMY AND TUBE CUFF

SMITHS MEDICAL INTERNATIONAL, LTD. PORTEX; TUBE TRACHEOSTOMY AND TUBE CUFF
Model Number 100/870/060CZ
Medical Device Problem Code Pressure Problem (3012)
Health Effect - Clinical Code No Information (3190)
Date of Event 08/12/2020
Type of Reportable Event Serious Injury
Event or Problem Description
Information was received indicating that a smiths medical tracheotomy cuff wasn't keeping air pressure after using the cuff pressure gauge.There were no adverse events reported.
 
Additional Manufacturer Narrative
Corrected data: changed from malfunction to a serious injury.
 
Additional Manufacturer Narrative
Under visual inspection the sample appeared to be in good condition.During manufacturing process the devices are 100% inflation tested, which includes inflating each device cuff and leaving for a 12 hour period.Reductions in pressure over this time are considered a failure and the device would be rejected.The inflation test was repeated on the received samples.It was confirmed that after 12 hours the cuff was still fully inflated.Based on results of testing the reported failure was not observed.No trend of similar customer complaints was identified.
 
Event or Problem Description
Investigation completed and summarized in h 10.
 
Additional Manufacturer Narrative

Brand Name
PORTEX
Common Device Name
TUBE TRACHEOSTOMY AND TUBE CUFF
Manufacturer (Section D)
SMITHS MEDICAL INTERNATIONAL, LTD.
olomoucka 306
hranice 1, mesto 753 0 1
EZ  753 01
MDR Report Key10541433
Report Number3012307300-2020-09390
Device Sequence Number2803311
Product Code BTO
UDI-Device Identifier15019315104831
UDI-Public15019315104831
Combination Product (Y/N)N
Initial Reporter CountryFI
PMA/510(K) Number
K030570
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source foreign,user facility
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 01/14/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device No Information
Device Model Number100/870/060CZ
Device Lot Number3817662
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/31/2020
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/16/2020
Supplement Date Received by Manufacturer09/16/2020
12/08/2020
12/08/2020
Initial Report FDA Received Date09/16/2020
Supplement Report FDA Received Date09/16/2020
01/08/2021
01/14/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;